Due to exchange rate volatility, our team may contact you for top-up if prices change.
ADVIL LIQUI-GELS 200MG*20 CAPSULES 60260
ADVIL LIQUI-GELS 200MG*20 CAPSULES 60261
ADVIL LIQUI-GELS 200MG*20 CAPSULES 60262

Advil

ADVIL LIQUI-GELS 200MG*20 CAPSULES

Active Ingredient: Ibuprofen
Presentation: Capsule
Strength: 200mg
Pack Size: 20 capsules

₦11,385.00

SKU:
  megacare-pharmacy-6605
quantity

Advil Liqui-Gels 200mg *20 capsules provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EPIGESIC *20 TABLETS
₦2,062.50
DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦1,485.00
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦13,777.50
ADVIL LIQUI-GELS 200MG*20 CAPSULES
ADVIL LIQUI-GELS 200MG*20 CAPSULES
₦ 11,385.00